MathSciNet Relay Station
MathSciNet bibliographic data
MR917829 41A60
Iwaniec, T.; Lutoborski, A. Asymptotic expansions of multiple integrals of rapidly oscillating functions. Math. Comp. 50 (1988), no. 181, 215–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement